# SDR ASAA2021111336760

- Difficulty date: November 13, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Part number: 146A7501167
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION PANEL RBL-21 CORRODED BETWEEN STA 500G TO STA 500F. GROUNDED - YES. BLENDED CORROSION ON TRANSITION PANEL REMAINING MATERIAL FOUND OUT OF LIMITS IAW B737-900ER SRM 53-00-53-1A-2, REPAIRED TRANSITION PANEL SECTION FROM STA 500E + 10.5 TO 500H +12 RH IAW B737-900ER SRM 53-00-53-2R-5 REPAIR 5.W = 1" O = 0.040" R = 0.030" L = 0.5 D = 0.010".
